Hard time

I recently just stopped taking my anti depressants because I would forget to take them. Im now feeling very withdrawn from my bf and everyone at work, although Ive always been anti social my moods are alot worse and Im finding it very difficult. My work isnt easy it is mentally draining looking at a pc screen all day longgggg which isnt helping I feel panic attacks starting and my mind is lost negitive thoughts going round in my head every day. My boss made me feel worse when he said "you are unique, there is no1 like you " infront of everyone I felt rage because no1 knows how I am feeling but ovb think I am mad. Im paranoid insecure and have alot of issues with the way I look what people are thinking about me. I regret to stop taking the tablets . Now what do I do? Im just lost. And feel great shame

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

1 Reply

oldestnewest
  • Hi SammieXo, since anti depressants are a mood stabilizer, it doesn't surprise me that you are feeling this way. This is a time you need to reach out to your doctor, let him know that you stopped taking the med and see what he may recommend. He may start you on something else or possibly put you back on your med in a longer acting dose. Good Luck.

You may also like...